MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; LUER LOCK ACCESS DEVICE

MEDLINE INDUSTRIES, INC. MEDLINE; LUER LOCK ACCESS DEVICE
Model Number ACSD
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the luer lock access device broke off into the hub of the iv which resulted in the iv being removed from the patient and a second iv having to be inserted.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No samples have been returned to the manufacturer for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the luer lock access device broke off into the hub of the iv which resulted in the iv being removed from the patient and a second iv having to be inserted.

Brand Name
MEDLINE
Common Device Name
LUER LOCK ACCESS DEVICE
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11275696
Report Number1417592-2021-00011
Device Sequence Number3371624
Product Code FMI
UDI-Device Identifier10193489006070
UDI-Public10193489006070
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACSD
Device Catalogue NumberACSD
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2021
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;